# SDR SWIA95789

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Engine: Pwa PW118A
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Disagree Light
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE AFTER SELECTING FLAPS UP, RECEIVED DISAGREEMENT LIGHT.  PERFORMED ORH PROCEDURES, DISAGREEMENT DID NOT GO AWAY.  UPON LANDING DISAGREEMENT WENT OUT.  INSPECTED FLAP ROLLERS AND TRACKS OPS CHECKS IN MAINT MODE.  NO FAULTS FOUND.  CYCLED FLAPS NUMEROUS TIMES, OPS CHECKS PER MM 27-50-00.
